A subconvexity bound for Hecke L-functions

Étienne Fouvry; Henryk Iwaniec

Annales scientifiques de l'École Normale Supérieure (2001)

  • Volume: 34, Issue: 5, page 669-683
  • ISSN: 0012-9593

How to cite


Fouvry, Étienne, and Iwaniec, Henryk. "A subconvexity bound for Hecke L-functions." Annales scientifiques de l'École Normale Supérieure 34.5 (2001): 669-683. <http://eudml.org/doc/82554>.

author = {Fouvry, Étienne, Iwaniec, Henryk},
journal = {Annales scientifiques de l'École Normale Supérieure},
keywords = {approximate functional equation; imaginary quadratic field; Hecke grössencharacter; Hecke -function},
language = {eng},
number = {5},
pages = {669-683},
publisher = {Elsevier},
title = {A subconvexity bound for Hecke L-functions},
url = {http://eudml.org/doc/82554},
volume = {34},
year = {2001},

AU - Fouvry, Étienne
AU - Iwaniec, Henryk
TI - A subconvexity bound for Hecke L-functions
JO - Annales scientifiques de l'École Normale Supérieure
PY - 2001
PB - Elsevier
VL - 34
IS - 5
SP - 669
EP - 683
LA - eng
KW - approximate functional equation; imaginary quadratic field; Hecke grössencharacter; Hecke -function
UR - http://eudml.org/doc/82554
ER -


  1. [1] Burgess D.A., On character sums and L-series, I, Proc. London Math. Soc.12 (3) (1962) 193-206. Zbl0106.04004MR132733
  2. [2] Conrey J.B, Iwaniec H., The cubic moment of central values of automorphic L-functions, Ann. of Math.151 (2000) 1175-1216. Zbl0973.11056MR1779567
  3. [3] Duke W., Friedlander J., Iwaniec H., Bounds for automorphic L-functions. II, Invent. Math.115 (1994) 209-217. Zbl0812.11032MR1258904
  4. [4] Friedlander J., Bounds for L-functions, in: Proceedings of the International Congress of Mathematicians, (Zürich, 1994), Birkhäuser Verlag, 1995, pp. 363-373. Zbl0843.11040MR1403937
  5. [5] Hecke E., Eine neue Art von Zetafunktionen und ihre Beziehungen zur Verteilung der Primzahlen, Math. Z.6 (1920) 11-51. MR1544392JFM47.0152.01
  6. [6] Rodriguez Villegas F., On the square root of special values of certain L-series, Invent. Math.106 (1991) 549-573. Zbl0773.11034MR1134483
  7. [7] Rodriguez Villegas F., Zagier D., Square roots of central values of L-series, in: Gouvea F., Yui N. (Eds.), Advances in Number Theory, Proceedings of the Third Conference of the Canadian Number Theory Association, Kingston, Ontario, (1991), Clarendon Press, Oxford, 1993, pp. 81-99. Zbl0791.11060MR1368412
  8. [8] Rohrlich D., The non-vanishing of certain Hecke L-functions at the center of the critical strip, Duke Math. J.47 (1980) 223-231. Zbl0434.12007MR563377
  9. [9] Schmidt W., Equations over Finite Fields: An Elementary Approach, Lect. Notes in Math., 534, Springer-Verlag, 1976. Zbl0329.12001MR429733
  10. [10] Siegel C.L., Über die Classenzahl quadratischer Zahlkörper, Acta Arith.1 (1936) 83-86. Zbl61.0170.02JFM61.0170.02
  11. [11] Weyl H., Zur Abschätzung von ζ(1+ti), Math. Z.10 (1921) 88-101. JFM48.0346.01

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.